# SDR UALA2009071302022

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 36,450 hours, 14,134 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Panel
- Part number: Z120H0072112
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION COMMAND IS INTERMITTENT FROM THE AFT ATTENDANT'S PANEL.  REMOVED & REPLACED AFT ATTENDANT'S PANEL.  ACP OPS CHECK ON BASE NON-ROUTINE K5481G.  ALL CHECKS OKAY.
